Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 22, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Asymptotic enumeration and limit laws of planar graphs
Omer Giménez and Marc Noy.
J. Amer. Math. Soc. 22 (2009), 309-329
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476775
Invariance of tautological equations II: Gromov-Witten theory
Y.-P. Lee; with Appendix A by Y. Iwao; Y.-P. Lee.
J. Amer. Math. Soc. 22 (2009), 331-352
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476776
Rotation numbers for quasiperiodically forced circle maps-mode-locking vs. strict monotonicity
Kristian Bjerklöv and Tobias Jäger.
J. Amer. Math. Soc. 22 (2009), 353-362
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476777
Smale’s 17th problem: Average polynomial time to compute affine and projective solutions
Carlos Beltrán and Luis Miguel Pardo.
J. Amer. Math. Soc. 22 (2009), 363-385
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476778
The classification of $2$-compact groups
Kasper K. S. Andersen and Jesper Grodal.
J. Amer. Math. Soc. 22 (2009), 387-436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476779
Word maps and Waring type problems
Michael Larsen and Aner Shalev.
J. Amer. Math. Soc. 22 (2009), 437-466
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476780
Corps de nombres peu ramifiés et formes automorphes autoduales
G. Chenevier and L. Clozel.
J. Amer. Math. Soc. 22 (2009), 467-519
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476781
Negative dependence and the geometry of polynomials
Julius Borcea, Petter Brändén and Thomas M. Liggett.
J. Amer. Math. Soc. 22 (2009), 521-567
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476782
Uniform energy distribution for an isoperimetric problem with long-range interactions
Giovanni Alberti, Rustum Choksi and Felix Otto.
J. Amer. Math. Soc. 22 (2009), 569-605
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476783